# SDR AALA006105

- Difficulty date: June 14, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N880RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53186
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 51003
- Condition: Discharged
- Location: Row 20
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC-CCI - DURING CABIN INSPECTION, OVERHEAD EMERGENCY LIGHTS AT ROWS 11-17 INOPERATIVE.  INSPECTED EMERGENCY BATTERY PACKS IN OVERHEAD BINS.  REMOVED AND REPLACED BATTERIES FOR EMERGENCY BATTERY PACKS AT ROW 15 DEF.  REMOVED AND REPLACED BATTERY PACK ASSY, NO HELP.  REMOVED AND REPLACED BATTERIES AT ROW 20 DEF PERFORMED.  OPS CHECK GOOD PER MM.  (M)
